Web of Science: 13 cites, Scopus: 11 cites, Google Scholar: cites
Algebraic degrees for iterates of meromorphic self-maps of Pk
Viêt-Anh Nguyên

Data: 2006
Resum: We first introduce the class of quasi-algebraically stable meromorphic maps of Pk. This class is strictly larger than that of algebraically stable meromorphic self-maps of Pk. Then we prove that all maps in the new class enjoy a recurrent property. In particular, the algebraic degrees for iterates of these maps can be computed and their first dynamical degrees are always algebraic integers.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; Versió publicada
Publicat a: Publicacions matemàtiques, V. 50 n. 2 (2006) p. 457-473, ISSN 2014-4350

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/49976
DOI: 10.5565/PUBLMAT_50206_10


17 p, 194.2 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-11-15, darrera modificació el 2021-07-18



   Favorit i Compartir